# SDR J7SA2024072900410

- Difficulty date: July 22, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N413FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010030
- Aircraft time: 5,660 hours, 3,597 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Unit
- Part number: 802300104
- Part serial: 307182165
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO LANDING GEAR RETRACTION FAIL AFTER TAKEOFF. CREW CYCLED GEAR SEVERAL TIMES AND, WERE ABLE TO SUCCESSFULLY RETRACT, AND THEN RECEIVED ENG 1/2 IDLE LOCK FAIL, GROUND SPOILER FAIL, ENG 1/2 REV FAIL, AND BRAKE CONTROL FAULT CAS MESSAGES. AUTOPILOT, AUTO THROTTLES, AND FLIGHT DIRECTOR WAS LOST. UPON GEAR EXTENSION, LDG GEAR NO DISPATCH AND PRESS AUTO MODE FAIL ILLUMINATED. CREW DECLARED EMERGENCY DUE TO CLOSE TO MAX LANDING WEIGHT AND LANDED SAFELY AT KTEB. ADJUSTED TO WITHIN TOLERANCES LH MLG WOW PROX SENSOR #2, RH MLG WOW PROX SENSOR #1 AND #2 IAW EMB 550 AMM 32-63-03. COMPLIED WITH RII PER FO-05. CAS MESSAGE DISPLAYED REMOTE CB TRIP. RESET CB65 IN PLACE. FOUND LPDC CB65 (15) FADEC 1A TRIPPED WITH FAULT CODE 24600800 AND 73211642. PERFORMED FAULT ISOLATION PROCEDURE IAW EMB 550 AMM 73-00-00/72-00-00. REPLACED LANDING GEAR AND HYDRAULIC CONTROL UNIT 2 IAW AMM 32-01-01. ALL TESTS SATISFACTORY, LANDING GEAR SWING CHECKS GOOD, AND TAXI CHECKS GOOD.
